McKesson Brand

Allergy Relief Night Time Pain 500 mg Strength Caplet 100 per Bottle ; Case of 12

$55.95

    • Nighttime pain medication
    • 500 mg of acetaminophen and 25 mg of diphenhydramine per caplet
    • Compare to active ingredients in Tylenol® PM
    • 100 caplets per bottle
    • Tylenol is a registered trademark of McNeil Consumer Healthcare, a division of Johnson & Johnson Consumer Inc

SKU: 689168_CS
Manufacturer Number: 224-01-HST
Manufacturer Name: McKesson Brand
Invoice Description ACETAMINOPHEN NIGHT TIME PAIN,CAP 500MG (100/BT)
Product Category: Allergy Relief
Application: Allergy Relief
UPC: 357896224011
UOM: CS
Quantity Per Sell: 12
Long Description: Allergy Relief
Shipping Width: 6
Shipping Height: 3.6
Shipping Depth: 7.8
Dimension UOM: IC
Shipping Weight: 2.3
Retail Description: Health*Star Allergy Relief, 100 caplets per Bottle
EC Item Number: 22412712
Latex Free Indicator: Not Made with Natural Rubber Latex
QTY Per Sell: 12
UPC: 357896224011
Supply Manager Category: Allergy Relief
Supply Manager Hierarchy: Pharmaceuticals>Over the Counter>Allergy Relief
Simply Category Computed: Pain Relief
Simply Hierarchy Computed: Over the Counter>Pain Relief
View More

Related Products

Customer Reviews